Issue | Title | |
Volume 10, Number 3, September 2005 | FUNCTION VARIATIONAL PRINCIPLES OVER METRICAL STRUCTURES | Abstract PDF |
Mihai Turinici | ||
Volume 30, Number 1, March 2025 | FUNCTIONAL EQUATIONS RELATED TO GP MAPPINGS OF DEGREE AT MOST N | Abstract PDF |
Sun-Sook Jin, Soon-Mo Jung, Yang-Hi Lee, Jaiok Roh | ||
Volume 8, Number 3, September 2003 | FUNCTIONAL HAMILTON-JACOBI TYPE EQUATIONS IN CI-DERIVATIVES FOR SYSTEMS WITH DISTRIBUTED DELAYS | Abstract PDF |
Nikolai Lukoyanov | ||
Volume 8, Number 4, December 2003 | FUNCTIONAL HAMILTON-JACOBI TYPE EQUATIONS WITH CI-DERIVATIVES IN CONTROL PROBLEMS WITH HEREDITARY INFORMATION | Abstract PDF |
Nikolai Lukoyanov | ||
Volume 25, Number 2, June 2020 | FURTHER INVESTIAGATION ON COUPLED BEST PROXIMITY POINT RESULTS OF SOME PROXIMAL CONTRACTIVE MULTIVALUED MAPPINGS | Abstract PDF |
Jamnian Nantadilok, Wichai Jisabuy | ||
Volume 22, Number 1, March 2017 | FURTHER INVESTIGATION ON BEST PROXIMITY POINT OF GENERALIZED CYCLIC WEAK φ-CONTRACTION IN ORDERED METRIC SPACES | Abstract PDF |
Qing Qing Cheng, Yong Fu Su | ||
Volume 13, Number 2, June 2008 | FUZZY GENERALIZED VECTOR VARIATIONAL INEQUALITIES AND COMPLEMENTARITY PROBLEMS | Abstract PDF |
X. P. Ding, . Salahuddin, M. K. Ahmad | ||
Volume 9, Number 2, June 2004 | FUZZY WAVELET TYPE OPERATORS | Abstract PDF |
George A. Anastassiou | ||
Volume 18, Number 4, December 2013 | GABOR FRAMES AND MULTILINEAR MULTIPLIERS ON MODULATION SPACES | Abstract PDF |
Cong Wei Song | ||
Volume 29, Number 3, September 2024 | GAP FUNCTIONS AND ERROR BOUNDS FOR GENERAL SET-VALUED NONLINEAR VARIATIONAL-HEMIVARIATIONAL INEQUALITIES | Abstract PDF |
Jong Kyu Kim, A. A. H. Ahmadini, . Salahuddin | ||
Volume 18, Number 1, March 2013 | (GDDVIP; λ) AND THE VARIABLE STEP ITERATIVE METHOD FOR T-η-INVEX FUNCTION OF ORDER λ IN HILBERT SPACES | Abstract PDF |
Prasanta Kumar Das, Susanta Kumar Mohanta | ||
Volume 8, Number 1, March 2003 | GENERAL AUXILIARY PROBLEM PRINCIPLE INVOLVING MULTIVALUED MAPPINGS | Abstract PDF |
Ram U. Verma | ||
Volume 27, Number 1, March 2022 | GENERAL BICONVEX FUNCTIONS AND BIVARIATIONAL-LIKE INEQUALITIES | Abstract PDF |
Muhammad Aslam Noor | ||
Volume 17, Number 3, September 2012 | GENERAL FRAMEWORK FOR A SUPER-RELAXED PROXIMAL POINT ALGORITHM AND ITS APPLICATIONS TO BANACH SPACES | Abstract PDF |
Ram U. Verma | ||
Volume 29, Number 2, June 2024 | GENERAL MIXED HARMONIC VARIATIONAL INEQUALITIES | Abstract PDF |
Jong Kyu Kim, Avinash Lakhnotra, Tirth Ram | ||
Volume 23, Number 2, June 2018 | GENERALIZATION OF AN INEQUALITY CONCERNING THE POLAR DERIVATIVE OF A POLYNOMIAL | Abstract PDF |
D. Tripathi, Sunil Hans, Babita Tyagi | ||
Volume 19, Number 2, June 2014 | GENERALIZATION OF AN INEQUALITY INVOLVING MAXIMUM MODULI OF A POLYNOMIAL AND ITS POLAR DERIVATIVE | Abstract PDF |
N. A. Rather, Suhail Gulzar | ||
Volume 25, Number 2, June 2020 | GENERALIZATION OF FIXED POINT THEOREMS WITH RESPECT TO Ω-DISTANCE | Abstract PDF |
Atena Javaheri, Shaban Sedghi, Ho Geun Hyun | ||
Volume 7, Number 3, September 2002 | GENERALIZATIONS OF HARDY INTEGRAL INEQUALITY | Abstract PDF |
Young-Ho Kim, Themistocles M. Rassias | ||
Volume 23, Number 4, December 2018 | GENERALIZATIONS OF SOME KKM TYPE RESULTS ON HYPERBOLIC SPACES | Abstract PDF |
Sehie Park | ||
Volume 29, Number 4, December 2024 | GENERALIZATIONS OF SUZUKI TYPE COMMON FIXED POINT THEOREMS | Abstract PDF |
Sehie Park | ||
Volume 29, Number 3, September 2024 | GENERALIZED BI-QUASI-VARIATIONAL INEQUALITIES FOR QUASI-PSEUDO-MONOTONE TYPE III OPERATORS ON COMPACT SETS | Abstract PDF |
Mohammad S. R. Chowdhury, Liliana Guran | ||
Volume 24, Number 2, June 2019 | GENERALIZED COMMON FIXED POINT RESULTS FOR THREE SELF-MAPPINGS IN COMPLEX VALUED b-METRIC SPACES | Abstract PDF |
Anil Kumar Dubey, Urmila Mishra, W. H. Lim | ||
Volume 27, Number 3, September 2022 | GENERALIZED CONTRACTIONS VIA Ζ-CONTRACTION | Abstract PDF |
Duangkamon Kitkuan, Sompob Saelee | ||
Volume 9, Number 1, March 2004 | GENERALIZED DISCREPANCY PRINCIPLE AND ILL-POSED EQUATIONS INVOLVING ACCRETIVE OPERATORS | Abstract PDF |
Nguyen Buong | ||
526 - 550 of 1345 Items | << < 17 18 19 20 21 22 23 24 25 26 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea